# SDR 2003FA0000040

- Difficulty date: January 21, 2003
- Submitted: January 21, 2003
- Operation: General aviation
- Aircraft: N139HP
- Make and model: Lkheed P2V7
- Aircraft serial: 145906
- Aircraft time: 9,739 hours
- Engine: Wright R3350*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 44305
- Part serial: NSN
- Condition: Corroded
- Location: Lt & Rt Wing
- Part time: 9,739 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL INTERCONNECT ACCESS PANEL CUT OUT DOUBLER IS CRACKED AT LT AND RT PANEL NUMBERS 53L AND 53R.  LT AND RT UPPER CENTER WING BOX BEAM COVERS HAVE MODERATE TO MILD CORROSION ON THE UPPER HAT SECTIONS AND THE SKIN BETWEEN WING STATIONS 84.5 TO 192 LT AND RT.  LT AND RT FORWARD UPPER SPAR CAP FROM WING STATION 84.5 TO 192 HAS MILD TO MODERATE CORROSION.  LT AND RT REAR UPPER SPAR CAP FROM WING STATION 84.5 TO 192 HAS MILD TO MODERATE CORROSION.
